A boy who died after taking a suspected medication overdose at a Halloween rave in Conwy county has been named as Morgan Phillip Miller-Smith.
The 16-year-old died within the early hours of Sunday morning after falling unwell at an tournament at Gwytherin, close to Abergele.
Police consider he will have taken a purple ecstasy-type pill with a Rolls Royce-type emblem on one aspect.
North Wales Police has instructed any individual who took medication on the tournament to visit medical institution in the event that they really feel in poor health.
Supt Gareth Evans mentioned: “This is a truly tragic incident in which a young boy has lost his life.”
Mr Miller-Smith, from Conwy, died at Glan Clwyd Hospital in Bodelwyddan, Denbighshire on Sunday morning.
About 200 other folks attended the development on the barn in Gwytherin.
Owner Elin Williams mentioned the development was once “properly organised and fully licensed by Conwy council” and that Mr Miller-Smith was once given instant scientific consideration via the primary aiders on web page.